# SDR DALA2024090208630

- Difficulty date: September 1, 2024
- Submitted: September 2, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CORROSION UPPER SURFACE EXTERNAL SKIN LOCATED BTW RIB 11 TO RIB 12 AT LEVEL STR 11 ON LH WING. CORRECTIVE ACTION: PERFORMED BLEND OUT LOC. UPPER SURFACE EXTERNAL SKIN LOCATED ON RIB 11 PLUS 13 IN AT LEVEL STR 11 ON LH WING AS PER A319 SRM 51-74-00. (0533926)
